MAUDE Adverse Event Report: ABBOTT ALLURE RF; NO MATCH

ABBOTT ALLURE RF; NO MATCH
Model Number PM3222
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
During device replacement, the device was not pacing.A different device was successfully implanted to resolve the event.The patient was stable and there were no adverse consequences.
 
Additional Manufacturer Narrative
The device was above elective replacement indicator (eri) level upon receipt.Analysis performed, including output verification and inspection of header and connectors did not find any anomaly, voltage is still within normal range of operation.Longevity assessment was performed, and device was in the normal range of operation with appropriate longevity.

Brand Name
ALLURE RF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24333230
Report Number2017865-2026-03060
Device Sequence Number11954785
Product Code NIK
UDI-Device Identifier05414734507905
UDI-Public(01)05414734507905(10)P000240059(17)270228
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM3222
Device Lot NumberP000240059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale